Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MPD014

I feel like crap. (Mentally and physically)

Recommended Posts

Im 3 months into this. My face is still a wreck since I started or maybe gotten worse. I honestly feel embarrassed at school. bc of this, Iv been acting cranky all the time and sometimes I feel like I am worthless. I wouldnt say i am depressed or anything... like I can handle it. I dont think I need to stop the accutane... but has anyone gotten down from this, and what did u do to help it? (IM NOT GOIN ON ANY MORE MEDS OR ANYTHING)

Share this post


Link to post
Share on other sites

your probably just pissed off because its not given you results quick enough - your not depressed.

ask your derm to up your dosage or something....

Share this post


Link to post
Share on other sites
your probably just pissed off because its not given you results quick enough - your not depressed.

ask your derm to up your dosage or something....

im prolly just frustrated bc i didnt get results yet... my dose just went up. he said he may up it again next month

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×